[Show abstract][Hide abstract] ABSTRACT:
Venlafaxine is an antidepressant that selectively inhibits serotonin reuptake and is a norepinephrine inhibitor. Withdrawal syndromes can occur after abrupt drug discontinuation of long-term regimens.
We report six cases of withdrawal symptoms after venlafaxine discontinuation.
Physicians must be aware of the frequency, rapidity and potent severity of these withdrawal syndromes.
La Revue de Médecine Interne 03/2000; 21(3):282-284. DOI:10.1016/S0248-8663(00)80048-X · 1.32 Impact Factor
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed.
The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual
current impact factor.
Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence
agreement may be applicable.